Contemporary Mathematics. Fundamental Directions
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Contemporary Mathematics. Fundamental Directions, 2010, Volume 37, Pages 83–130 (Mi cmfd167)  

This article is cited in 8 scientific papers (total in 8 papers)

Flow of a viscous incompressible fluid around a body: boundary-value problems and minimization of the work of a fluid

A. V. Fursikov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics, Moscow
Full-text PDF (535 kB) Citations (8)
References:
English version:
Journal of Mathematical Sciences, 2012, Volume 180, Issue 6, Pages 763–816
DOI: https://doi.org/10.1007/s10958-012-0670-1
Bibliographic databases:
Document Type: Article
UDC: 517.958+517.977.5
Language: Russian
Citation: A. V. Fursikov, “Flow of a viscous incompressible fluid around a body: boundary-value problems and minimization of the work of a fluid”, Proceedings of the Crimean autumn mathematical school-symposium, CMFD, 37, PFUR, M., 2010, 83–130; Journal of Mathematical Sciences, 180:6 (2012), 763–816
Citation in format AMSBIB
\Bibitem{Fur10}
\by A.~V.~Fursikov
\paper Flow of a~viscous incompressible fluid around a~body: boundary-value problems and minimization of the work of a~fluid
\inbook Proceedings of the Crimean autumn mathematical school-symposium
\serial CMFD
\yr 2010
\vol 37
\pages 83--130
\publ PFUR
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd167}
\mathscinet{http://mathscinet.ams.org/mathscinet-getitem?mr=2789327}
\transl
\jour Journal of Mathematical Sciences
\yr 2012
\vol 180
\issue 6
\pages 763--816
\crossref{https://doi.org/10.1007/s10958-012-0670-1}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84856533258}
Linking options:
  • https://www.mathnet.ru/eng/cmfd167
  • https://www.mathnet.ru/eng/cmfd/v37/p83
  • This publication is cited in the following 8 articles:
    1. Evgenii S. Baranovskii, Mikhail A. Artemov, “Optimal Dirichlet Boundary Control for the Corotational Oldroyd Model”, Mathematics, 11:12 (2023), 2719  crossref
    2. Peter Marvin Müller, Georgios Bletsos, Thomas Rung, “Shape Transformation Approaches for Fluid Dynamic Optimization”, Aerospace, 10:6 (2023), 519  crossref
    3. E. S. Baranovskii, “The optimal start control problem for two-dimensional Boussinesq equations”, Izv. Math., 86:2 (2022), 221–242  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    4. E. S. Baranovskii, “Feedback Optimal Control Problem for a Network Model of Viscous Fluid Flows”, Math. Notes, 112:1 (2022), 26–39  mathnet  crossref  crossref  mathscinet
    5. Evgenii S. Baranovskii, Eber Lenes, Exequiel Mallea-Zepeda, Jonnathan Rodríguez, Lautaro Vásquez, “Control Problem Related to 2D Stokes Equations with Variable Density and Viscosity”, Symmetry, 13:11 (2021), 2050  crossref
    6. Mikhail A. Artemov, “Solvability of an Optimization Problem for the Unsteady Plane Flow of a Non-Newtonian Fluid with Memory”, Symmetry, 13:6 (2021), 1026  crossref
    7. Evgenii S. Baranovskii, Mikhail A. Artemov, “Existence of Optimal Control for a Nonlinear-Viscous Fluid Model”, International Journal of Differential Equations, 2016 (2016), 1  crossref
    8. Zelik S., “Infinite Energy Solutions for Damped Navier–Stokes Equations in R-2”, J. Math. Fluid Mech., 15:4 (2013), 717–745  crossref  mathscinet  zmath  isi  elib  scopus
    Citing articles in Google Scholar: Russian citations, English citations
    Related articles in Google Scholar: Russian articles, English articles
    Современная математика. Фундаментальные направления
    Statistics & downloads:
    Abstract page:631
    Full-text PDF :268
    References:92
     
      Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2025